# SDR ASAA2025082661187

- Difficulty date: August 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750123
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR TRACK IS CRACKED STA 727G-727J. GROUNDED - YES. REMOVED DAMAGE & REPAIRED IAW B737-800 SRM 53-00-53-2R-3 STEP 4.A-R.
